You don't say how long you've been on Sertraline, but NEVER NEVER stop abruptly as you can develope discontinuation syndrome. You don't want that trust me. I stopped and started, missed days on sertraline and one morning just turned my head to the side and the entire room was spinning. I panicked and held on to walls to reach my phone to call 911. I was hospitalized overnight for observation with intravenous meds and could not turn my head if I did the world was spinning horribly. I was never a fan of roller coaster rides etc but this was frightening. I had to reinstate the sertraline 25 mg and it took over a week to feel a little better. I will never play around with that med again. You cannot come off of it easily you must taper and only through your Doctor. Good luck.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2012 • 2 answers
I have been taking sertraline for several years, but want to stop. Do I just stop, or stop gradualy?
Posted 8 Nov 2012 • 3 answers
Posted 19 Oct 2014 • 1 answer
Posted 12 Oct 2015 • 1 answer
What is the best way to stop taking Trulicity? Do I need to slowly stop or just not take it anymore?
Posted 23 Aug 2017 • 0 answers